# SDR CA160315014

- Difficulty date: March 15, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 8,964 hours
- Engine: Cont IO240B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tray
- Part number: 1150024300
- Condition: Cracked
- Location: Radio
- Part time: 9,210 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TROUBLESHOOTING OF AN AVIONICS RADIO SNAG ON THE AIRCRAFT IT WAS FOUND THAT THE REAR PLATE OF THE RADIO TRAY WAS LOOSE. FURTHER EXAMINATION SHOWED THAT ONE OF THE ATTACHMENT POINTS FOR THE REAR PLATE TO SCREW TO THE RADIO TRAY HAD STARTED TO CRACK. THE CRACK WAS PROGRESSED FOR AN INCH ALONG THE BEND ON THE REAR OF THE RADIO TRAY. THE TRAY WAS REPLACED, RADIO TESTED WITH NO FURTHER FAULTS.
